RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 18, Issue 1, Pages 115–121 (Mi mz7632)  

Study of generalized translation conditions for a class of surfaces of positive curvature

V. V. Kazak

Rostov State University

Abstract: Infinitesimal deformations of surfaces of positive curvature which satisfy a strong umbilicity condition at some point are studied under a generalized translation boundary condition. Families of vector fields are isolated among which there can exist not more than a countable set of characteristic vector fields with the generalized translation condition.

Full text: PDF file (463 kB)

English version:
Mathematical Notes, 1975, 18:1, 651–655

Bibliographic databases:

UDC: 513.7
Received: 25.03.1974

Citation: V. V. Kazak, “Study of generalized translation conditions for a class of surfaces of positive curvature”, Mat. Zametki, 18:1 (1975), 115–121; Math. Notes, 18:1 (1975), 651–655

Citation in format AMSBIB
\Bibitem{Kaz75}
\by V.~V.~Kazak
\paper Study of generalized translation conditions for a~class of surfaces of positive curvature
\jour Mat. Zametki
\yr 1975
\vol 18
\issue 1
\pages 115--121
\mathnet{http://mi.mathnet.ru/mz7632}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=420519}
\zmath{https://zbmath.org/?q=an:0318.53002}
\transl
\jour Math. Notes
\yr 1975
\vol 18
\issue 1
\pages 651--655
\crossref{https://doi.org/10.1007/BF01461148}


Linking options:
  • http://mi.mathnet.ru/eng/mz7632
  • http://mi.mathnet.ru/eng/mz/v18/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021